# SDR ASAA0480219

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorboard
- Part number: 99366521
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER COMPARTMENT FLOOR PANEL AT STATION LEFT 1155 TO 1250 DELAMINATED AND NUMEROUS INSERTS CORRODED, AND BROKEN WITH ELONGATED HOLES.  FABRICATED REPLACEMENT FLOOR PANELS IAW MD80 SRM 53-05.  (M)
